Health & Support
Moderators: nycgirl, autopilotfrank193, bierorama, ksylvan, peaches0405


LOCKED TOPIC

About Xanax & Seroquel


Quote  |  Reply

I am extremely depressed. My doctor knows this. I am getting couselling etc which marginally helps.

Sadly, instead of starving or going off food, I eat like a mad-woman to furiously try to fill the emotional emptiness I feel I am not an idiot and know this only hurts in the long run - but I still do it.

I am on medications to try & help my moods. One includes a drug to lower BP - although my BP is not super-high. It is partly cos I am fat, I know. But as the doc said, partly due to stress.

Anyway, I can tolerate about 2mg of Xanax and 50 mg of Seroquel (not usually at the same time. I have just taken 4 mg of Xanax and 100mg of Seroquel. I am sleepy, but not enough to fall asleep and escape my misery for awhile. I want to take another 2mg of Xanax and 50mg of Seroquel so I can get some peace for a few hours.

Is this a dangerous amount?

Thank you

Edited May 19 2014 23:27 by coach_k
Reason: locked to prevent unnecessary zombie and/or spam bumps
5 Replies (last)

Mixing xanax and seroquel is very dangerous. If you need to up your dose, just take more seroquel, not both together! And tell your doc that the dosages are not working as soon as you can - they'll be able to balance you out. Also - are you on an antidepressant? If so, you need to be very careful balancing the first two meds, because they are very powerful and can put you in a coma or worse :(

Please call your doctor, babe. I hope you feel better soon.

yes! this is! I was perscribed to both medicaitons as well. Taking a combo CAN slip you into a coma...I took too much of both once and was asleep for 36 hours... lucky for me a friend came and took me to a hospital. I don't remember much, but all I know was when I feel asleep I was wide awake and I had this feeling like I was falling down a flight  of stairs...not pleasant. I defianatly agree with mel,m call your doctor immediatly. We've all been there before...I suffer from depression still too. You are not alone.

Ummmm, that would be an extremely dangerous combination. I have taken .25mg of Xanax and 50mg of Seroquel and was very, very sedated. I felt awful the next day and would never do it again. 

#4  
Quote  |  Reply
Work closely with your doc. She/he can help with med balance. If the doc you have isn't working get a different one. I went through 4 until I found a psychiatrist who worked well with me. It is too dangerous to play with psych meds on your own.

this thread is 5 years old...  I would hope the op figured out her problem by now........

5 Replies
Advertisement
Advertisement